# SDR EIA2007125

- Difficulty date: June 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,687 hours, 22,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 26594
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CEILING EMERGENCY LIGHT INOP BY STATION 2040-2060.  REPLACED LT CEILING LIGHT ASSY OPS CKD NORMAL PER B747 MM 33-51-00.
